# SDR USAA2010090791945

- Difficulty date: August 31, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CHANNEL BETWEEN BS 773 TO BS 783, LBL 3.0.  REPAIRED CHANNEL BETWEEN BS 773 TO BS 783, LBL 3.0 IAW B737 SRM 53-00-53 REPAIR 1.
